# SDR SWAA2021081302162

- Difficulty date: January 25, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 24,577 hours, 44,271 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Bent
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 834DZ METAL ANGLE BENT/DEFORMED / REPLACED PANEL 834 DZ IAW AMM INTRODUCTION; PGS 1 & 2; PAR 2(A-B4); AND IPC 52-13-21-10; PG 7. ITEM 110. REMOVED ATTACHED COMPONENTS; REPLACED PANEL 834 DZ A TAG: WN4160
